# SDR DALA1215020933

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 61,315 hours, 46,490 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Wheel
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 933 DIVERTED TO SAV DUE TO AUTO PRESSURIZATION FAULT AND A JAMMED MANUAL CONTROL WHEEL.  MAINTENANCE REMOVED SCREW (FOD) THAT HAD FALLEN FROM THE MODE CONTROL PANEL AND JAMMED INTO THE MANUAL CONTROL WHEEL.
